# SDR ASOA2012080302029

- Difficulty date: July 30, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 22,964 hours, 20,779 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0 ON APPROACH, SKEW DETECTION SYS DEACTIVATED.  EMERGENCY DECLARED.  REMOVED AND REPLACED RT BPSU AND FECU.  OPS CHECKED GOOD.
